# SDR DXTA2023073191970

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0311
- Aircraft time: 1,322 hours, 847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHEN TRYING TO CLOSE THE DOOR FROM THE INSIDE CABIN DOOR HANDLE WOULD NOT GO TO THE CLOSED POSITION.  LOWERED THE DOOR AND ATTEMPTED TO CLOSE THE DOOR SEVERAL TIMES AND THE DOOR HAMDLE WAS DIFFICULT TO OPERATE.//CORRECTIVE ACTION//DUPLICATED DISCREPANCY, GAINED ACCESS TO VISUALLY INSPECT CABIN DOOR LINKAGE AND DOOR PINS. LINKAGE AND PINS NEEDED LUBRICATED. COMPLETED DOOR PINS LUBRICATION REF CE-680A M/M 12-20-40. DOOR HANDLE LOCK SOLENOID WOULD NOT ENGAGE. RANG OUT DOOR WIRE HARNESS. RE RACKED NC105 PCB. ALL CHECKED GOOD. TEAM LATITUDE RECOMMENDED COMPLETING THE CABIN DOOR RESET PROCEDURE PER PILOTS FLIGHT OPS MANUAL 3-510-28. COMPLETED THE ON GROUND RESET. OPS CHECKED GOOD. REINSTALLED CABIN DOOR STEPS AND DOOR OPS CHECKED GOOD AT THIS TIME. REF CE-680A M/M 24-60-40 AND WIRE MANUAL 52-10-01
